# SDR CALA2015092100778

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 25,246 hours, 8,502 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER NR 1 AT STATION 92.70, RT HORIZONTAL STAB CRACKED AT TRANSITION RADIUS.  REPAIRED RIB IAW SRM 55-10-09 REPAIR 4.  LOWER SKIN ACCESS CUT OUT REPAIRED IAW SRM 55-10-01 REPAIR 11.  ITEM PLACED ON DIP FOR INSPECTION IAW SRM 55-10-01 REPAIR 11 TABLE 204 PG 218.  INSPECTION THRESHOLD 56,000 FLIGHT CYCLES, REPEAT INSPECTIONS EVERY 9000 FLIGHT CYCLES.
